# SDR 96ZZZX4872

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 391110002
- Condition: Failed
- Location: Spas
- Part time: 161 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT FAILED AFTER 161.1 HOURS.  SPAS IS INTERMITTENT TO TEST, LIGHT COMES ON AS SOON AS SWITCH IS PUT IN TEST POSITION.
